# SDR RAIA970922

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A85
- Condition: Leaking
- Location: Lt Mlg
- Part time: 13,285 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SAN - FLT 4793 - LOST HYDRAULIC PRESSURE.  SECURED HYDRAULIC SUPPLY LINE TO LEFT MAIN GEAR RADIUS ROD.  (M)
